MathSciNet Relay Station
MathSciNet bibliographic data
MR529282 (80f:22015) 22E46
Midorikawa, Hisaichi On the explicit formulae of characters for discrete series representations. Japan. J. Math. (N.S.) 3 (1977), no. 2, 313–368.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement